# SDR AUS20020645

- Difficulty date: June 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 30537401
- Condition: Damaged
- Location: Engine
- Part time: 597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMPRESSOR TURBINE HAD LARGE PIECES MISSING. FOUND DURING BOROSCOPE INSPECTION.
